# SDR ASAA0580275

- Difficulty date: May 16, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919603507
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FRAME AT STATION 1231 LONGERON 30 AND 29R IS CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLER, WEB, AND ANGLES.  (M)
